Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

Best Headaches doctors in Istanbul

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. Sevin Balkan Headaches
View
Sevin's logo

Consult Dr. Sevin Balkan

Share

Share this doctor with others via...

Dr. Kiril Lozanche Headaches

Dr. Kiril Lozanche

Neurosurgeon

43 years of experience

View
Kiril's logo

Consult Dr. Kiril Lozanche

Share

Share this doctor with others via...

Dr. Ali Fahir Ozer Headaches

Dr. Ali Fahir Ozer

Neurosurgeon

41 years of experience

View
Ali's logo

Consult Dr. Ali Fahir Ozer

Find Headaches near me

location pin

Share

Share this doctor with others via...

Dr. Jovica Ugrinovsky Headaches
View
Jovica's logo

Consult Dr. Jovica Ugrinovsky

Share

Share this doctor with others via...

Dr. Fehim Arman Headaches

Dr. Fehim Arman

Neurologist

40 years of experience

View
Fehim's logo

Consult Dr. Fehim Arman

Share

Share this doctor with others via...

Dr. Feza Deymeer Headaches
View
Feza's logo

Consult Dr. Feza Deymeer

Doctor

Share

Share this doctor with others via...

Dr. Feriha Ozer Headaches

Dr. Feriha Ozer

Neurologist

34 years of experience

View
Feriha's logo

Consult Dr. Feriha Ozer

Share

Share this doctor with others via...

Dr. Husnu Erkmen Headaches

Dr. Husnu Erkmen

Psychologist

34 years of experience

View
Husnu's logo

Consult Dr. Husnu Erkmen

Share

Share this doctor with others via...

Dr. Md Ayşenur Durna Headaches
View
Md's logo

Consult Dr. Md Ayşenur Durna

Share

Share this doctor with others via...

Dr. Gülümser KIZILTAŞ Tokmak Headaches
View
Gülümser's logo

Consult Dr. Gülümser KIZILTAŞ Tokmak

Share

Share this doctor with others via...

Dr. Abdullah Özkardeş Headaches
View
Abdullah's logo

Consult Dr. Abdullah Özkardeş

Share

Share this doctor with others via...

Dr. Serap Uysal Headaches

Dr. Serap Uysal

Pediatric Neurologist

31 years of experience

View
Serap's logo

Consult Dr. Serap Uysal

Share

Share this doctor with others via...

Dr. Sema Öztürk Headaches
View
Sema's logo

Consult Dr. Sema Öztürk

Share

Share this doctor with others via...

Dr. Emin Gökhan Kandemir Headaches
View
Emin's logo

Consult Dr. Emin Gökhan Kandemir

Share

Share this doctor with others via...

Dr. Ahmet Colak Headaches
View
Ahmet's logo

Consult Dr. Ahmet Colak

Top 10 Headaches doctors Near Istanbul

Doctor RatingExperienceFee
Dr. Sevin Balkan

----

50----
Dr. Kiril Lozanche

----

43----
Dr. Ali Fahir Ozer

----

41----
Dr. Jovica Ugrinovsky

----

40----
Dr. Fehim Arman

----

40----
Dr. Feza Deymeer

----

40----
Dr. Feriha Ozer

----

34----
Dr. Husnu Erkmen

----

34----
Dr. Md Ayşenur Durna

----

34----
Dr. Gülümser KIZILTAŞ Tokmak

----

32----

Questions & Answers on "Headaches" (17)

sir... tumhi homeopathy tratment karta ka tonsilities var.

Female | 7

Yes

Answered on 18th Sept '24

Read answer

My friend took 1200 mg of zink. Should he go to the hospital or will he be ok? He's sick.

Male | 38

Ingesting a large dosage of zinc – let’s say 1200 milligrams – could potentially cause quite a bit of discomfort. Some signs might include feeling sick to the stomach, throwing up, having belly pains, and being weak. It would help if your pal drank plenty of water to push this surplus amount of zinc out of their system. Should the symptoms worsen or if they are extremely concerned, then it would be advisable for them to promptly seek medical attention.

Answered on 30th May '24

Read answer

By mistake I have consumed rasayan vati ayurvedic tablets at a time any problem

Female | 25

It looks like you’ve taken too many Ayurvedic pills called Rasayan Vati at once. This can lead to some common side effects such as stomach ache, or feeling sick . The most important thing now is not to panic. You should drink plenty of water so that the tablets can pass through your system. Then lie down and wait until the feelings pass. In future make sure to take only the recommended dose printed on its packet. If you are feeling extremely bad, call for medical help right away.

Answered on 29th May '24

Read answer

Hello doctor I’m suffering from urticaria since last two months….i had taken allopathy medicines since last one month but it gives me only temporary relief….currently I’m taking homeopathy medicine from two days but it’s not helping me…is it good to trust homeopathy??? And how much time it will take to cure my urticaria??

Female | 23

Hives are referred to as urticaria, a disease that makes the skin itchy and swollen. However, they can be caused by allergies, infections, stress, or a particular food. On the other hand, some people may benefit from homeopathy, while others may not. The important point is to remember that variations of individual responses can occur. Speak with a doctor about your worries to discuss other options. 

Answered on 14th Oct '24

Read answer

tomorro is open evining time

Female | sarojni devi

Yes

Answered on 1st Dec '24

Read answer

Top Doctors Specializing in Related Services in Istanbul

  1. Home >
  2. Headaches doctors >
  3. Istanbul

Get Free Assistance!

Fill out this form and our health expert will get back to you.